# SDR ARWA9606033

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE HAS CRACKS OF .5 AND 1.5 AT LONGERONS 7L AND 11L.  REPAIRED CRACKS PER DC-8 SRM 53-2-0, FIG 1B, SHEET 3 AND 53-5-3, FIG 4, SHEETS 1 AND 2.  CLEANED AND TREATED AREA PER DC-8 SRM 51-1-8.
